# SDR A6WA202103027675

- Difficulty date: March 1, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 41,756 hours, 39,778 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 17300205
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROX 6 SEC AFTER SELECTING GEAR UP RECEIVED GEAR DISAGREE AND NOSE DOOR MSGS WITH ASSOCIATED AURAL WARNINGS. HYD TEMP AND QTY AND PRESURE WERE NORMAL. CW QRH. TURNED ON 2B AND 3B ACMPS- NO CHNAGE. PULLED EMERG GEAR RELEASE PER QRH AND SELECTED GEAR HANDLE DOWN. GEAR EXTENDED AND LOCKED DOWN. LANDING WEIGHT 46700 LBS.  ***AIRCRAFT REMOVED FROM SERVICE***  C/W M ACTION ON MEL 32-30-01 LANDING GEAR RETRACTIONS SYSTEM PLACARDED AND PLACED ON MEL; REMOVED AND REPLACED NLG CENTERING SENSOR BRACKET IN REF TO CMM 32-20-04R15 REMOVED AND REPLACED NLG #2 WOW HARNESS IAW AMM SUPP 12-029E OPS TEST GOOD REF ALSO DAY WO 302588. REMOVED PLACARD &  REMOVED FROM MEL
